liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Bounds for, and calculation of, the multipole moments of stationary spacetimes
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2007 (English)In: Journal of Physics, Conference Series, ISSN 1742-6588, Vol. 66, no 1Article in journal (Refereed) Published
Abstract [en]

The multipole moments of stationary asymptotically flat spacetimes are considered. We demostrate how the tensorial recursion of Geroch and Hansen can be replaced by a scalar recursion on R2. We also give a bound on multipole moments. This confirms the "necessary part" of a long standing conjecture due to Geroch. © 2007 IOP Publishing Ltd.

Place, publisher, year, edition, pages
2007. Vol. 66, no 1
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-49900DOI: 10.1088/1742-6596/66/1/012064OAI: diva2:270796
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-11

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Herberthson, Magnus
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Journal of Physics, Conference Series
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 296 hits
ReferencesLink to record
Permanent link

Direct link